Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/54272
Title: Economies of scale and density for the Spanish airports network
Authors: Rendeiro Martin-Cejas, Roberto 
Issue Date: 2002
Publisher: 0391-8440
Journal: International Journal of Transport Economics 
Abstract: Through the formulation of an ad hoc costs equation for the Spanish airports network we try to detect the existence of economies of scale and density in the airports operations. On the other hand, since the international traffic imposes several additional costs, such as, control of passports, and customs, we also attempted to quantify the influence that this class of traffic has in the airports costs generation.
URI: http://hdl.handle.net/10553/54272
ISSN: 0391-8440
Source: International Journal of Transport Economics[ISSN 0391-8440],v. 29, p. 119-126
Appears in Collections:Artículos
Show full item record

Page view(s)

22
checked on Oct 15, 2022

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.